Any Help Would Be Great Help

0 Replies
Pixie0303 - August 6

My question is not really about any of the topics posted on the side bar so I writing here, sorry if this bothers anyone. Ok, so here's my problem- I had an Mirena IUD placed on July 09. I had spotting, cramping the normal symptoms. Everything has stopped already and the doctor said I shouldve experienced those things for like three months so this has me a little weird. Another problem is that I have had rough s_x a few times (sorry for TMI) maybe more than a few times. I can feel the string but sometimes it feels a little longer than it did the first time. I just want to see if maybe im reading to much into the situation or if should be worried.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?